Volume 26, 2020
|Number of page(s)||20|
|Published online||13 November 2020|
On a quasilinear elliptic problem involving the 1-biharmonic operator and a Strauss type compactness result*
Departamento de Matemática e Computação, Fac. de Ciências e Tecnologia, Universidade Estadual Paulista - UNESP,
2 Departamento de Matemática, Universidade Federal de São Carlos, 13565-905 São Carlos, SP, Brazil.
** Corresponding author: email@example.com
Accepted: 10 March 2020
In this paper we prove the compactness of the embeddings of the space of radially symmetric functions of BL(ℝN) into some Lebesgue spaces. In order to do so we prove a regularity result for solutions of the Poisson equation with measure data in ℝN, as well as a version of the Radial Lemma of Strauss to the space BL(ℝN). An application is presented involving a quasilinear elliptic problem of higher-order, where variational methods are used to find the solutions.
Mathematics Subject Classification: 35J35 / 35J91 / 35J92
Key words: Bounded variation functions / 1-biharmonic operator / compactness with symmetry
© EDP Sciences, SMAI 2020
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.